# SDR 98ZZZX1036

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Woodward Inc, repair station UU2R227L
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E437
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Valve
- Part number: 4034260
- Condition: Disbonded
- Location: Repair Bushing
- Part time: 18,365 hours
- Component: Woodward, 8062550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOODWARD RB211-535 CONTROL SN WYG 2328482  RETURNED DUE TO IN-FLIGHT SHUT DOWN (IFSD).  INVEST CONFIRMED AN FFG MALFUNCTION WAS THE CAUSE OF THE IFSD AND MALFUNCTION CAUSED BY DISBONDMENT OF A REPAIR BUSHING WHICH HAD BEEN PERFORMED ON THE FUEL VALVE HOUSING WHEN NEW IN 1991.  THIS EPOXY REPAIR WAS CONSIDERED PERMANENT.  THE CAUSE OF DISBONDMENT IS UNDER INVEST.  TO DATE, A SEARCH OF WOODWARD RECORDS INDICATES ONE OTHER FUEL VALVE HOUSING CONTAINS THIS IDENTICAL REPAIR.  IMMEDIATE CORRECTIVE ACTION WILL BE FOR WOODWARD TO REQUEST 'RETURN FOR INSPECTION' OF OTHER S/N IN ORDER TO FURTHER ASSESS REPAIR.  DETAILS REGARDING INCORPORATION OF A LONG TERM CORRECTIVE ACTION FOR THIS ISSUE WILL BE COORDINATED WITH RR.
